# SDR UALA2012091005062

- Difficulty date: September 7, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 42,116 hours, 17,226 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Part serial: E0805543
- Condition: Torn
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 PBE IS TORN AND LOST ITS' VACUUM SEAL.   REPLACED PBE IAW MM.
